# SDR DALA2022041202562

- Difficulty date: April 6, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 110,473 hours, 16,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 *SUPPLMENTAL INFOMATION* SEAT 38FG EMERGENCY ESCAPE PATH LIGHT ASSEMBLY INOP, CORRECTIVE ACTION: THE SEAT 38FG EMERGENCY ESCAPE PATH LIGHT ASSEMBLY REMOVED AND REPLACED AS PER B767-300 AMM 33-51-10. (8812412)
